MAUDE Adverse Event Report: Hamilton Medical AG Breathing circuit set, coaxial

Hamilton Medical AG Breathing circuit set, coaxial
Model Number 260127
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Hamilton medical ag received the following description: quotation from the reporter: "on friday evening, on (b)(6) 2026, the clinical team was preparing to transport a patient for diagnostic examinations using a hamilton t1 transport ventilator when a previously observed problem recurred.The ventilator failed to ventilate the patient.The issue was detected at the patient's bedside, allowing the situation to be managed with only a minor decrease in oxygen saturation.A leak test and flow sensor test were performed again using the same breathing circuit.Both tests passed without any issues.The ventilator then began alarming for low tidal volume (vt), which was measured at only 70 ml.A volume-controlled ventilation mode was also tested; however, the ventilator was unable to achieve the desired tidal volume with a test lung.Although the tidal volume was set to 560 ml, only 440 ml was delivered, while the airway pressure increased to 33 cmh¿o." the same test was repeated using a new breathing circuit.However, the problem persisted.The patient was treated with another ventilator.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Hmag reference number: (b)(4).Fda reference: res 99028.Investigation ongoing.

Brand Name
Breathing circuit set, coaxial
Common Device Name
Breathing circuit set, coaxial
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50156342
Report Number3001421318-2026-00477
Device Sequence Number10572052
Product Code BZO
UDI-Device Identifier07630002802956
UDI-Public(01)07630002802956(10)203516(11)260217(17)310216(240)260127
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Remedial Action Other,Notification,Recall
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260127
Device Catalogue Number260127
Device Lot Number203516
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/06/2026
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown